# SDR FDEA202310241794

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 67,257 hours, 25,262 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10044
- Part serial: 00050
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF & GEAR RETRACT APPEARED  TO COMPLETE, A SHORT BUMP NOISE & FEEL UNDER COCKPIT, BUT ALL INDS APPEARED  NORMAL. ON MLG EXTENSION,  A SIGNIFICANT BANG & THUD, FOLLOWED BY SLIGHT VIBRATION & NOISE, DISCONTINUED APPROACH. HAD NO NLG GREEN DOWN LIGHT, A MLG DOORS & MLG DISAGREE CAUTION EICAS MESSAGE.  AFTER QRH, NO INDS CHANGED.  DECLARED AN EMERGENCY & LANDED UNEVENTFULLY,  BROUGHT TO A FULL STOP. TOWED TO GATE.  FOUND NLG RETRACT ACTUATOR ROD END BROKEN.  R&R NLG MAIN RETRACT ACTUATOR IAW AMM 32-34-01-4, LEAK CK NORMAL. R & R BOTH NLG 1 & 2 LOCKED SENSORS S10065 & S10078, ALL MLG INDICATION SYS CK NORMAL IAW AMM 32-61-03-2. R & R NLG IAW AMM  32-35-00-5 32-51-00-5-3 & WC 3205600-00-02.
